# SDR DALA2018022701210

- Difficulty date: February 26, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,255 hours, 29,524 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tripler
- Condition: Corroded
- Location: Bs 1395 Bulkhead
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON REPAIR TRIPLER OF AFT P-DOME OF STA Y-1395 BTW LONGS 29LH-27RH AT AFT CARGO COMPARTMENT. FINGER DOUBLER, FILLER AND TRIPLER WERE REMPLACED PER MD90 VOL I SRM 53-10-03 FIG 1.  (LP0441512)
